# SDR UALA2009031000652

- Difficulty date: February 25, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 53,101 hours, 18,555 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Part number: 65C199011U1
- Condition: Out Of Position
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L WILL NOT ARM.  REPOSITIONED MOORING LANYARD & OPS CHECKED GIRT BAR OPERATION.
